# SDR HALA20250127037

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 19,338 hours, 4,088 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,556 hours, 3,410 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #2 ENG PYLON HYDRAULIC PRESSURE LINE LEAKING DURING WALKAROUND. REPLACED #2 ENG HYDRAULIC PYLON PRESSURE LINE REF AMM 29-13-49. ALL OPS AND LEAK CHECKS GOOD. OK TO CONTINUE SERVICE.
